MathSciNet Relay Station
MathSciNet bibliographic data
MR3107532 22E46
Kobayashi, Toshiyuki; Oshima, Toshio Finite multiplicity theorems for induction and restriction. Adv. Math. 248 (2013), 921–944.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement